Files in this item

FilesDescriptionFormat

application/pdf

application/pdf8721760.pdf (2MB)Restricted to U of Illinois
(no description provided)PDF

Description

Title:Limit Theorems for Processes and Stopping Rules in Adaptive Sequential Estimation
Author(s):Shu, Wun-Yi
Department / Program:Mathematics
Discipline:Mathematics
Degree Granting Institution:University of Illinois at Urbana-Champaign
Degree:Ph.D.
Genre:Dissertation
Subject(s):Statistics
Abstract:This thesis deals with the asymptotic behavior of stopping rules ${\rm T\sb{A}}$ and ${\rm T\sb{d}}$ proposed by Martinsek (Ann. Statist., 12 (1984):533-550). The asymptotic normality of these stopping rules, when A tends to infinity and d tends to zero respectively, is proved. In the course of proving this, results about the limiting distribution of a closely related stochastic process and of ${\rm n\sp{1/2}\lbrack S\sbsp{n}{2}(\\alpha\sb{n}})-\sigma\sp2(\alpha\*)$) are derived. These results are of independent interest.
Issue Date:1987
Type:Text
Description:92 p.
Thesis (Ph.D.)--University of Illinois at Urbana-Champaign, 1987.
URI:http://hdl.handle.net/2142/71259
Other Identifier(s):(UMI)AAI8721760
Date Available in IDEALS:2014-12-16
Date Deposited:1987


This item appears in the following Collection(s)

Item Statistics